Institute of Information Theory and Automation

Publication details

Generalizations of the Chebyshev-type inequality for Choquet-like expectation

Journal Article

Agahi H., Mohammadpour A., Mesiar Radko


serial: Information Sciences vol.236, 1 (2013), p. 168-173

project(s): GAP402/11/0378, GA ČR

keywords: Pseudo-additive measure, Chebyshev’s inequality, Pseudo-additive integral, Choquet-like expectation

preview: Download

abstract (eng):

The concepts of Choquet-like expectations are discussed. We obtain generalizations of the Chebyshev-type inequality for Choquet-like expectation. Some previous results obtained by others are generalized.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation